Callaghan Innovation Research Papers

Back to Research Papers

TitleBias reduction when data are rounded
Publication TypeJournal Article
Year of Publication2015
AuthorsWithers, C.S., and Nadarajah S.
JournalStatistica Neerlandica
Pagination236 - 271
Date Published2015
ISSN00390402 (ISSN)
AbstractAnalytical bias reduction methods are developed for univariate rounded data for the first time. Extensions are given to rounding of multivariate data, and to smooth functionals of several distributions. As a by-product, we give for the first time the relation between rounded and unrounded multivariate cumulants. Estimators obtained by analytical bias reduction are compared with bootstrap and jackknife estimators by simulation. © 2015 The Authors. Statistica Neerlandica.

Back to top